1 g film-coated tablets 
paracetamol

Read all of this leaflet carefully before you start using this medicine. It contains information that is important to you.

  • Save this information, you may need to read it again.
  • If you have any further questions, ask your doctor, pharmacist, or nurse.
  • This medicine has been prescribed for you only. Do not give it to others. It can harm them even if they show signs of illness similar to yours.
  • If you get any side effects, talk to your doctor, pharmacist, or nurse. This also applies to any side effects not mentioned in this information. See section 4.

In this leaflet: 
1. What Alvedon forte is and what it is used for 
2. What you need to know before you use Alvedon forte 
3. How to use Alvedon forte 
4. Possible side effects 
5. How to store Alvedon forte 
6. Contents of the pack and other information 

1. What Alvedon forte is and what it is used for

Alvedon forte contains paracetamol which is analgesic and antipyretic.

Alvedon forte is used for aches and pains of various kinds, such as headaches, toothaches, menstrual pains, muscle and joint pain, rheumatic pains, and for fever, for example for colds.

Alvedon forte can be used by people with sensitive stomachs or ulcers and people with an increased tendency to bleed.

2. What you need to know before using Alvedon forte

Do not use Alvedon forte

  • if you are allergic to paracetamol or any of the other ingredients of this medicine (listed in section 6).
  • if you have severe hepatic impairment.

Warnings and cautions

Alvedon forte contains paracetamol. If you are taking other painkillers that contain paracetamol, do not use Alvedon forte without first talking to your doctor or pharmacist.

Never take more Alvedon forte than your doctor has prescribed. Higher doses than those recommended do not provide better pain relief but instead entail a risk of very serious liver damage. The symptoms of liver damage usually come only after a few days. Therefore, it is important that you contact a doctor immediately if you have taken too large a dose, even if you are feeling well.

Do not use Alvedon forte without a doctor’s prescription if you have alcohol problems or liver damage, and do not use Alvedon forte with alcohol. The intoxicating effect of alcohol does not increase with the addition of Alvedon forte.

Talk to your doctor before using Alvedon if you:

  • have impaired liver or kidney function.
  • has asthma and at the same time is sensitive to acetylsalicylic acid.
  • is deficient in an enzyme called glucose -6-phosphate dehydrogenase.
  • is malnourished or underweight due to an inadequate diet or improper diet or if you have a serious infection such as blood poisoning. This is due to an increased risk of:
    • liver damage
    • metabolic acidosis. Signs of metabolic acidosis include deep, rapid, strained breathing; nausea, vomiting; loss of appetite. Contact a doctor immediately if you get a combination of these symptoms.

Other medicines and Alvedon forte

Tell your doctor or pharmacist if you are taking, have recently taken, or might take any other medicines. Alvedon forte may be affected or affected by the following medicines and (traditional) herbal medicines.

  • Blood thinners (eg warfarin and other coumarins) Single doses of Alvedon forte are not considered to affect the effect of warfarin. Take no more than 1 tablet of Alvedon forte per day for 5 consecutive days. If you need to take more, contact a doctor first
  • probenecid (anti-gout medicine )
  • some medicines for epilepsy:- phenytoin- phenobarbital- carbamazepine
  • rifampicin (a medicine used to treat tuberculosis )
  • cholestyramine (medicine for high blood fats). The medication should be taken at least one hour apart.
  • chloramphenicol for injection (medicine for bacterial infections). Chloramphenicol against infection in the eye and Alvedon forte can be used at the same time
  • St. John’s wort extract (included in some (traditional) herbal and herbal medicines).

Alvedon forte with food, drink, and alcohol

Alvedon forte can be taken with or without food. Do not use Alvedon forte with alcohol, see section “Warnings and precautions”.

Pregnancy and breastfeeding

If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.

If necessary, Alvedon can be used during pregnancy. However, you should use the lowest possible dose that relieves your pain and/or fever and use it for the shortest possible time. Contact your doctor or midwife if the pain and/or fever does not decrease or if you need to take the medicine more often.

Paracetamol passes into breast milk, but is unlikely to affect breastfed infants. However, talk to your doctor if you are taking more than temporary Alvedon forte during breast-feeding.

Driving and using machines

Alvedon forte does not affect your ability to drive or use machines.

3. How to use Alvedon forte

Always use this medicine exactly as your doctor or pharmacist has told you. Ask your doctor or pharmacist if you are unsure.

Note! Higher doses than those recommended carry a risk of very serious liver damage.

Never take Alvedon forte more than what is stated in the dosing instructions. Always use the lowest possible dose that gives you relief from your symptoms, for as short a treatment time as possible.

If you have impaired liver or kidney function or have Gilbert’s syndrome, you should consult your doctor about the appropriate dose, as it may need to be adjusted downwards.

Recommended dose :

Adults:

½ – 1 tablet every 4-6 hours, a maximum of 4 tablets per day.

Alvedon forte should not be used for long-term use other than as prescribed by a doctor.

Use for children under 40 kg (under 12 years)

Alvedon forte should not be used by children weighing less than 40 kg or by children under 12 years of age.

An overdose of paracetamol can cause serious liver damage with a risk of a fatal outcome.

There is a risk of liver damage even if you feel well.

To prevent liver damage, it is important to get medical treatment as early as possible. The shorter the time that elapses between overdose and starting antidote treatment (as few hours as possible), the greater the chance that liver damage can be prevented.

4. Possible side effects

Like all medicines, Alvedon forte can cause side effect is, but not everybody gets them.

S

Rare (may affect up to 1 in 1,000 people):

  • Angioedema, very severe allergic reaction:
    • swelling of the face, tongue, or throat
    • difficulty swallowing
    • hives and difficulty breathing.
  • Allergic reactions such as skin rash and hives. Even less severe forms of skin reactions, rashes, and itching may occur.
  • Liver effects. This can be very serious and can cause symptoms such as fatigue, nausea, vomiting, stomach upset, and loss of appetite.

Very rare (may affect up to 1 in 10,000 people):

  • Bleeding from the skin and mucous membranes and bruising, general lethargy, the tendency to inflammation ( infections ) especially sore throat and fever due to changes in the blood (decreased number of white blood cells and platelets ).
  • Severe breathing difficulties with wheezing.
  • Kidney side effects.
  • Paleness, fatigue, and jaundice due to severe anemia.
  • Very rare cases of severe skin reactions have been reported.
  • Anaphylaxis: hypersensitivity reaction with fever, rash, swelling, and sometimes a drop in blood pressure.

Reporting of side effects

If you get any side effects, talk to your doctor, pharmacist, or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly to the Medical Products Agency, www.lakemedelsverket.se. By reporting side effects, you can help increase drug safety information.

5. How to store Alvedon forte

Keep out of sight and reach of children and young people.

Do not use this medicine after the expiry date which is stated on the carton. The expiration date is the last day of the specified month.

Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

6. Contents of the packaging and other information

Content declaration

The active substance is paracetamol 1 g.

The other ingredients are maize starch, pregelatinized starch (maize), povidone, potassium sorbate, talc, stearic acid, hypromellose, triacetin.

What the medicine looks like and the contents of the pack

White, oblong tablets with dividing notch, marked ALV 1G, 10 × 19 mm

The tablet can be divided into two equal parts.

Blister: 50 × 1 or 100 × 1 film-coated tablets (single-pack)

Not all pack sizes may be marketed.

Marketing Authorization Holder and Manufacturer

Marketing Authorisation Holder

GlaxoSmithKline Consumer Healthcare ApS

PO Box 61

2610 Rødovre

Denmark

Tel: 020–10 05 79

Email: scanda.consumer-relations@gsk.com

Manufacturer

Famar AVE Anthoussa Plant, Greece

GlaxoSmithKline Dungarvan Ltd., Ireland

Muhammad Nadeem

Leave a Reply